MathSciNet Relay Station
MathSciNet bibliographic data
MR2583475 30D35 (30D30)
Xu, Junfeng; Han, Qi; Zhang, Jilong Uniqueness theorems of meromorphic functions of a certain form. Bull. Korean Math. Soc. 46 (2009), no. 6, 1079–1089.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement